# SDR UHLA2014062300452

- Difficulty date: June 23, 2014
- Submitted: June 24, 2014
- Operation: Air carrier
- Aircraft: N211JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000261
- Aircraft time: 12,369 hours, 9,516 cycles
- System (JASC): 5240 · Service Doors
- Part: Unknown
- Condition: Unknown
- Location: R2 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A'S REPORTED R2 DOOR MAKES A METALLIC BANGING SOUND IN FLIGHT. OPS CHECK, R2 DOOR IAW AMM 52-42-28, NO DEFECTS NOTED.
